Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 98, Number 1

All articles in this issue are freely accessible.

Rings with a bounded number of generators for right ideals
William D. Blair.
Proc. Amer. Math. Soc. 98 (1986), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848862
On powers of characters and powers of conjugacy classes of a finite group
Harvey I. Blau and David Chillag.
Proc. Amer. Math. Soc. 98 (1986), 7-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848863
On the Diophantine equation $x^{2n}-\mathcal{D}y^{2}=1$
Zhen Fu Cao.
Proc. Amer. Math. Soc. 98 (1986), 11-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848864
A note on GPIs and their coefficients
Charles Lanski.
Proc. Amer. Math. Soc. 98 (1986), 17-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848865
Extending valuations to finite-dimensional division algebras
Adrian R. Wadsworth.
Proc. Amer. Math. Soc. 98 (1986), 20-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848866
On nearly absolutely isolated hypersurface singularities of dimension $2$
Jin Gen Yang.
Proc. Amer. Math. Soc. 98 (1986), 23-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848867
Some rings of differential operators which are Morita equivalent to the Weyl algebra $A_{1}$
Ian M. Musson.
Proc. Amer. Math. Soc. 98 (1986), 29-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848868
Note on nilpotent derivations
P. H. Lee and T. K. Lee.
Proc. Amer. Math. Soc. 98 (1986), 31-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848869
Class groups, totally positive units, and squares
H. M. Edgar, R. A. Mollin and B. L. Peterson.
Proc. Amer. Math. Soc. 98 (1986), 33-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848870
A note on a theorem of Ahern and Sarason
James Dudziak.
Proc. Amer. Math. Soc. 98 (1986), 38-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848871
Growth of harmonic conjugates in the unit disc
Miroljub Jevtić.
Proc. Amer. Math. Soc. 98 (1986), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848872
Limit boundary value problems of retarded functional-differential equations
Shao Zhu Chen.
Proc. Amer. Math. Soc. 98 (1986), 46-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848873
Orthogonality and the Hausdorff dimension of the maximal measure
Artur Oscar Lopes.
Proc. Amer. Math. Soc. 98 (1986), 51-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848874
Uniqueness for singular backward parabolic inequalities
Alan V. Lair.
Proc. Amer. Math. Soc. 98 (1986), 56-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848875
Uniform ergodic theorems for locally integrable semigroups and pseudoresolvents
Sen-Yen Shaw.
Proc. Amer. Math. Soc. 98 (1986), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848876
On functions whose derivative has positive real part
D. K. Thomas.
Proc. Amer. Math. Soc. 98 (1986), 68-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848877
Algebra direct sum decomposition of $C_{R}(X)$
R. D. Mehta and M. H. Vasavada.
Proc. Amer. Math. Soc. 98 (1986), 71-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848878
The exact cardinality of the set of topological left invariant means on an amenable locally compact group
Anthony To Ming Lau and Alan L. T. Paterson.
Proc. Amer. Math. Soc. 98 (1986), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848879
A note on two summability methods
Hüseyin Bor.
Proc. Amer. Math. Soc. 98 (1986), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848880
Remark on: “Tridiagonal matrix representations of cyclic selfadjoint operators” [Pacific J. Math. 114 (1984), no. 2, 325–334; MR0757504 (85h:47033)] by J. Dombrowski
Peng Fan.
Proc. Amer. Math. Soc. 98 (1986), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848881
The eigenfunctions of compact weighted endomorphisms of $C(X)$
Harald Uhlig.
Proc. Amer. Math. Soc. 98 (1986), 89-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848882
On a question of N. Salinas
Muneo Chō.
Proc. Amer. Math. Soc. 98 (1986), 94-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848883
Some maximum principles in semilinear elliptic equations
Philip W. Schaefer.
Proc. Amer. Math. Soc. 98 (1986), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848884
A note on asymptotic behavior of solutions to a heterogeneous nonlinear reaction-diffusion system
Si Ning Zheng.
Proc. Amer. Math. Soc. 98 (1986), 103-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848885
An oscillation criterion for second order nonlinear differential equations
James S. W. Wong.
Proc. Amer. Math. Soc. 98 (1986), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848886
On isomorphic classical diffeomorphism groups. I
Augustin Banyaga.
Proc. Amer. Math. Soc. 98 (1986), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848887
Compact Lorentzian manifolds without closed nonspacelike geodesics
Gregory J. Galloway.
Proc. Amer. Math. Soc. 98 (1986), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848888
Precomplete equivalence relations in dominical categories
Claudio Bernardi.
Proc. Amer. Math. Soc. 98 (1986), 124-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848889
An extended Čencov characterization of the information metric
L. L. Campbell.
Proc. Amer. Math. Soc. 98 (1986), 135-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848890
On the generic nonexistence of first integrals
Mike Hurley.
Proc. Amer. Math. Soc. 98 (1986), 142-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848891
A local strong $UV^{∞}$-property of the homeomorphism groups of $R^{∞}$- ($Q^{∞}$-) manifolds
Vo Thanh Liem.
Proc. Amer. Math. Soc. 98 (1986), 145-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848892
A group-theoretic property of the Euclidean metric
Robert Williamson and Ludvik Janos.
Proc. Amer. Math. Soc. 98 (1986), 150-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848893
Steenrod homology and local connectedness
Jerzy Dydak.
Proc. Amer. Math. Soc. 98 (1986), 153-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848894
The set of balanced orbits of maps of $S^{1}$ and $S^{3}$ actions
Jan Jaworowski.
Proc. Amer. Math. Soc. 98 (1986), 158-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848895
Numerical invariants for semiconjugacy of homeomorphisms of the circle
Shigenori Matsumoto.
Proc. Amer. Math. Soc. 98 (1986), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848896
A remark on companionship and property P
Martin Scharlemann.
Proc. Amer. Math. Soc. 98 (1986), 169-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848897
An example of a fake $s$-manifold with a nice locally contractible compactification
Philip L. Bowers.
Proc. Amer. Math. Soc. 98 (1986), 171-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848898
Multiple disjointness for weakly mixing regular minimal flows
Douglas McMahon.
Proc. Amer. Math. Soc. 98 (1986), 175-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848899
A note on twist spun knots
José María Montesinos.
Proc. Amer. Math. Soc. 98 (1986), 180-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848900
A remark on weak convergence in the dual of a $C^{∗}$-algebra
Alain Belanger and Joe Diestel.
Proc. Amer. Math. Soc. 98 (1986), 185-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848901
Prabir Roy’s space $Δ$ as a counterexample in shape theory
M. Alonso Moron.
Proc. Amer. Math. Soc. 98 (1986), 187-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 848902